Article in HTML

Author(s): G.S. Saluja, B.K. Sharma

Email(s): Email ID Not Available

Address: SOS in Mathematics, Pt. Ravishankar Shukla University, Raipur

Published In:   Volume - 17,      Issue - 1,     Year - 2004


Cite this article:
Saluja and Sharma (2004). Fixed Points of PartiallyGeneralized Lipschitzianmappings. Journal of Ravishankar University (Part-B: Science), 17(1), pp.67-81.



Journal  ot  Ravishankar University Vol.17 No. B (Science)2004 pp 67-81 ISSN 0970·5910

Fixed Points of PartiallyGeneralized Lipschitzianmappings.

G.S. Saluja  and B..K. Sharma

SOS in  Mathematics, Pt.  Ravishankar Shukla University, Raipur

M.S. : Received  :    18.08.2003 Accepted   :   06.05.2004

Abstract  :   A  new  class  of  mappings  worth  comparable  with  the class  of lipschitzian    mappings   is  defined.   Existence   of  fixed  points  is  proved  for this  new  class   of  mappings   in  a  Banach  space.  Some special  cases  are discussed.. 2000  Mathematics  Subject   Classification :  47H09,  47H10.

Keywords & phrases Partially generalized Lipschitzian mapping (PGLM}, demicontinuous   condition, fixed point 

NOTE: Full version of this manuscript is available in PDF.




Related Images:

Recomonded Articles:

Author(s): Sunandan Mandal; Kavita Thakur; Bikesh Kumar Singh; Heera Ram

DOI: 10.52228/JRUB.2020-33-1-1         Access: Open Access Read More

Author(s): Gajendra Singh Rathore; B. Gopal Krishna; R.N. Patel; Sanjay Tiwari

DOI: 10.52228/JRUB.2021-34-1-13         Access: Open Access Read More

Author(s): Kalpana Wani; Prashant Mundeja; Mamta Nirmal; Vindhiya Patel; Raisa Khatoon; Ajay Kumar Sahu; Deepak Kumar Sahu; Manish Kumar Rai; Joyce Rai; Pushpy Michael

DOI: 10.52228/JRUB.2017-30-1-8         Access: Open Access Read More

Author(s): Swarnlata Saraf; Shailendra Saraf

DOI:         Access: Open Access Read More

Author(s): Raisa Khatoon; Prashant Mundeja; Mamta Nirmal; Vindhiya Patel; Kalpana Wani; Ajay Kumar Sahu; Deepak Kumar Sahu; Manish Kumar Rai; Joyce Rai; Pushpy Michael

DOI: 10.52228/JRUB.2017-30-1-6         Access: Open Access Read More

Author(s): Neelu Singhai; Sati Prasad Banerjee

DOI:         Access: Open Access Read More

Author(s): SP Malokar; SA Deshpande; SV Mangrulkar; AJ Chourasia; DR Chaple

DOI:         Access: Open Access Read More

Author(s): A S Raghavendra

DOI:         Access: Open Access Read More